Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On Rourke’s extension of group presentations and a cyclic version of the Andrews–Curtis conjecture
S. V. Ivanov.
Proc. Amer. Math. Soc. 134 (2006), 1561-1567
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204265
Commutator automorphisms of formal power series rings
Joseph Gubeladze and Zaza Mushkudiani.
Proc. Amer. Math. Soc. 134 (2006), 1569-1578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204266
Near arithmetic progressions in sparse sets
Steven C. Leth.
Proc. Amer. Math. Soc. 134 (2006), 1579-1589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204267
The depth of the Jacobian ring of a homogeneous polynomial in three variables
Aron Simis.
Proc. Amer. Math. Soc. 134 (2006), 1591-1598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204268
Poincaré duality algebras and rings of coinvariants
Tzu-Chun Lin.
Proc. Amer. Math. Soc. 134 (2006), 1599-1604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204269
On stable equivalences induced by exact functors
Yuming Liu.
Proc. Amer. Math. Soc. 134 (2006), 1605-1613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204270
Extensions of orthosymmetric lattice bimorphisms
Mohamed Ali Toumi.
Proc. Amer. Math. Soc. 134 (2006), 1615-1621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204271
The rank of elliptic curves with rational 2-torsion points over large fields
Bo-Hae Im.
Proc. Amer. Math. Soc. 134 (2006), 1623-1630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204272
On the Lévy constants for quadratic irrationals
Jun Wu.
Proc. Amer. Math. Soc. 134 (2006), 1631-1634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204273
A note on non-existence results for semi-linear cooperative elliptic systems via moving spheres
Henghui Zou.
Proc. Amer. Math. Soc. 134 (2006), 1635-1646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204274
Homogeneous solutions to fully nonlinear elliptic equations
Nikolai Nadirashvili and Yu Yuan.
Proc. Amer. Math. Soc. 134 (2006), 1647-1649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204275
Almost everywhere convergence of inverse Fourier transforms
Leonardo Colzani, Christopher Meaney and Elena Prestini.
Proc. Amer. Math. Soc. 134 (2006), 1651-1660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204276
Symmetry of solutions to some systems of integral equations
Chao Jin and Congming Li.
Proc. Amer. Math. Soc. 134 (2006), 1661-1670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204277
Spaces that admit hypercyclic operators with hypercyclic adjoints
Henrik Petersson.
Proc. Amer. Math. Soc. 134 (2006), 1671-1676
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204278
Bundles of $C^{*}$-correspondences over directed graphs and a theorem of Ionescu
John Quigg.
Proc. Amer. Math. Soc. 134 (2006), 1677-1679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204279
Uniqueness for multiple trigonometric and Walsh series with convergent rearranged square partial sums
J. Marshall Ash and Sh. T. Tetunashvili.
Proc. Amer. Math. Soc. 134 (2006), 1681-1686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204280
A local lifting theorem for subnormal operators
Witold Majdak, Zoltán Sebestyén, Jan Stochel and James E. Thomson.
Proc. Amer. Math. Soc. 134 (2006), 1687-1699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204281
Isometries of the Dirichlet space among the composition operators
María J. Martín and Dragan Vukotic.
Proc. Amer. Math. Soc. 134 (2006), 1701-1705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204282
Local bases for refinable spaces
Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter.
Proc. Amer. Math. Soc. 134 (2006), 1707-1718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204283
Semi-finite forms of bilateral basic hypergeometric series
William Y. C. Chen and Amy M. Fu.
Proc. Amer. Math. Soc. 134 (2006), 1719-1725
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204284
A perturbed elementary operator and range-kernel orthogonality
B. P. Duggal.
Proc. Amer. Math. Soc. 134 (2006), 1727-1734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204285
Geometric applications of Chernoff-type estimates and a ZigZag approximation for balls
S. Artstein-Avidan, O. Friedland and V. Milman.
Proc. Amer. Math. Soc. 134 (2006), 1735-1742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204286
Scalar-valued dominated polynomials on Banach spaces
Geraldo Botelho and Daniel M. Pellegrino.
Proc. Amer. Math. Soc. 134 (2006), 1743-1751
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204287
$\mathcal{B}(\mathcal{H})$ is a free semigroup algebra
Kenneth R. Davidson.
Proc. Amer. Math. Soc. 134 (2006), 1753-1757
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204288
On the construction of frames for Triebel-Lizorkin and Besov spaces
George Kyriazis and Pencho Petrushev.
Proc. Amer. Math. Soc. 134 (2006), 1759-1770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2204289
Perturbation theoretic entropy of the boundary actions of free groups
Rui Okayasu.
Proc. Amer. Math. Soc. 134 (2006), 1771-1776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207492
Fractional powers of the algebraic sum of normal operators
Toka Diagana.
Proc. Amer. Math. Soc. 134 (2006), 1777-1782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207493
On the reflexivity of multivariable isometries
Jörg Eschmeier.
Proc. Amer. Math. Soc. 134 (2006), 1783-1789
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207494
One-dimensional metric foliations on the Heisenberg group
Marius Munteanu.
Proc. Amer. Math. Soc. 134 (2006), 1791-1802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207495
Short-time existence of solutions to the cross curvature flow on 3-manifolds
John A. Buckland.
Proc. Amer. Math. Soc. 134 (2006), 1803-1807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207496
Hausdorff ultrafilters
Mauro Di Nasso and Marco Forti.
Proc. Amer. Math. Soc. 134 (2006), 1809-1818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207497
An ultrafilter with property $𝜎$
Masahiro Shioya.
Proc. Amer. Math. Soc. 134 (2006), 1819-1821
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207498
A characterisation of $0^{#}$ in terms of forcing
Sy D. Friedman.
Proc. Amer. Math. Soc. 134 (2006), 1823-1824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207499
Fiber products, Poincaré duality and $A_∞$-ring spectra
John R. Klein.
Proc. Amer. Math. Soc. 134 (2006), 1825-1833
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2207500
Quarter-stratifiability in ordered spaces
Harold R. Bennett and David J. Lutzer.
Proc. Amer. Math. Soc. 134 (2006), 1835-1847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207501
On character groups arising from dimension groups
Ryan J. Zerr.
Proc. Amer. Math. Soc. 134 (2006), 1849-1856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2207502